# SDR ASAA2023091145059

- Difficulty date: September 11, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N917AK
- Make and model: Boeing 737-9
- Aircraft serial: 67500
- Aircraft time: 560 hours, 168 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OBSERVED SMT BLEED FAMV RVDT L . ON ENGINE 1. REF. TC. 31-005-00. WO 1968125. GROUNDED - YES. ON DEFERRAL.
